# SDR DALA2021110806871

- Difficulty date: September 17, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,565 hours, 7,869 cycles
- System (JASC): 2330 · Entertainment System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ACCOMPLISH VA 99558 REV IR IN CONJUNCTION WITH AA 2337-01184. CORRECTIVE ACTION: ACCOMPLISHED VA 99558 REV. A IN CONJUNCTION WITH AA 2337-01184. (1951842)
